Acta Mathematica

Characters, asymptotics and ν-homology of Harish-Chandra modules

Henryk Hecht and Wilfried Schmid

Full-text: Open access

Note

Partially supported by NSF Grant MCS 79-13190.

Article information

Source
Acta Math. Volume 151 (1983), 49-151.

Dates
Received: 24 May 1982
First available in Project Euclid: 31 January 2017

Permanent link to this document
http://projecteuclid.org/euclid.acta/1485890262

Digital Object Identifier
doi:10.1007/BF02393204

Zentralblatt MATH identifier
0523.22013

Rights
1983 © Almqvist & Wiksell

Citation

Hecht, Henryk; Schmid, Wilfried. Characters, asymptotics and ν-homology of Harish-Chandra modules. Acta Math. 151 (1983), 49--151. doi:10.1007/BF02393204. http://projecteuclid.org/euclid.acta/1485890262.


Export citation

References

  • Atiyah, M. F. & Schmid, W., A geometric construction of the discrete series for semisimple Lie groups. Invent. Math., 42 (1977), 1–62.
  • Borel, A., Introduction aux groupes arithmétiques. Hermann, Paris 1969.
  • Borel, A. Wallach, N., Continuous chomology, discrete subgroups, and representations of reductive groups. Annals of Mathematical Studies 94.
  • Bruhat, F., Sur les représentations induites des groupes de Lie. Bull. Soc. Math. France, 84 (1956), 97–205.
  • Cartan, H. & Eilenberg, S., Homological Algebra. Princeton University Press, Princeton 1956.
  • Casselman, W., Characters and Jacquet modules. Math. Ann., 230 (1977), 101–105.
  • Casselman, W., Jacquet modules for real reductive groups. In Proceedings of the International Congress of Mathematicians, Helsinki 1978, pp. 557–563.
  • Casselman, W. & Miličić, D., Asymptotic behavior of matrix coefficients of admissible representations. Preprint.
  • Casselman, W. & Osborne, M. S., The n-cohomology of representations with an infinitesimal character. Compositio Math., 31 (1975), 219–227.
  • —, The restriction of admissible representations to n. Math. Ann., 233 (1978), 193–198.
  • Dixmier, J., Algèbres enveloppantes. Gauthier-Villars, Paris 1974.
  • Fomin, A. I. & Shapovalov, N. N., A property of the characters of real semisimple Lie groups. Functional Anal. Appl., 8 (1974), 270–271.
  • Harish-Chandra, Representations of semisimple Lie groups I. Trans. Amer. Math. Soc., 75 (1953), 185–243.
  • —, Representations of semisimple Lie groups II. Trans. Amer. Math. Soc., 76 (1954), 26–65.
  • —, Representations of semisimple Lie groups III. Trans. Amer. Math. Soc., 76 (1954), 234–253.
  • —, The characters of semisimple Lie groups. Trans. Amer. Math. Soc., 83 (1956), 98–163.
  • —, Spherical functions on a semisimple Lie group I. Amer. J. Math., 80 (1958), 241–310.
  • —, Invariant eigendistributions on a semisimple Lie group. Trans. Amer. Math. Soc., 119 (1965), 457–508.
  • —, Discrete series for semisimple Lie groups II. Acta Math., 116 (1966), 1–111.
  • Harish-Chandra, On the theory of the Eisenstein integral. In Conference on Harmonic Analysis, Springer Lecture Notes in Mathematics 266 (1972), pp. 123–149.
  • —, Harmonic analysis on real reductive groups I. J. Funct. Anal., 19 (1975), 104–204.
  • —, Harmonic analysis on real reductive groups III. Ann. of Math., 104 (1976), 117–201.
  • Hecht, H., On characters and asymptotics of representations of a real reductive Lie group. Math. Ann., 242 (1979), 103–126.
  • Hecht, H. & Schmid, W., A proof of Blattner's conjecture. Invent. Math., 31 (1975), 129–154.
  • Hirai, T., The characters of some induced representations of semisimple Lie groups. J. Math. Kyoto Univ., 8 (1968), 313–363.
  • Hirai, T., Explicit form of the characters of discrete series representations of semisimple Lie groups. In Proceedings of Symposia in Pure Mathematics 26 (1973), pp. 281–287.
  • Knapp, A. W. & Zuckerman, G., Classification of irreducible tempered representations of semisimple Lie groups. Preprint.
  • Langlands, R. P., On the classification of irreducible representations of real algebraic groups. Mimeographed notes, Institute for Advanced Study 1973.
  • Lepowsky, J., Algebraic results on representations of semisimple Lie groups. Trans. Amer. Math. Soc., 176 (1973), 1–44.
  • McConnel, J., The intersection theorem for a class of noncommutative rings. Proc. London Math. Soc., 17 (1967), 487–498.
  • Miličić, D., Asymptotic behavior of matrix coefficients of the discrete series. Duke Math. J., 44 (1977), 59–88.
  • Nouazé, Y. & Gabriel, P., Idéaux premiers d'algèbre enveloppante d'une algèbre de Lie nilpotente. J. Algebra, 6 (1967), 77–99.
  • Osborne, M. S., Lefschetz formulas on non-elliptic complexes. Thesis, Yale University 1972.
  • Schmid, W., L2-cohomology and the discrete series. Ann. of Math., 103 (1976), 375–394.
  • Schmid, W., Two character identities for semisimple Lie groups. In Noncommutative Harmonic Analysis, Springer Lecture Notes in Mathematics 587 (1977), pp. 196–225.
  • —, Vanishing theorems for Lie algebra cohomology and the cohomology of discrete subgroups of semisimple Lie groups. Adv. in Math., 41 (1981), 78–113.
  • Speh, B. & Vogan, D., Reducibility of generalized principal series representations. Acta Math., 145 (1980), 227–299.
  • Trombi, P. C., The tempered spectrum of a real semisimple Lie group. Amer. J. Math., 99 (1977), 57–75.
  • Trombi, P. C. & Varadarajan, V. S., Asymptotic behavior of eigenfunctions on a semisimple Lie group; the discrete spectrum. Acta Math., 129 (1972), 237–280.
  • Vogan, D., Lie algebra cohomology and the representations of semisimple Lie groups. Thesis, M.I.T. 1976.
  • Vogan, D., Complex geometry and representations of reductive groups. Preprint.
  • Wolf, J. A., Unitary representations on partially holomorphic cohomology spaces. Amer. Math. Soc. Memoir 138 (1974).
  • Zuckerman, G., Tensor products of finite and infinite dimensional representations of semisimple Lie groups. Ann. of Math., 106 (1977), 295–308.